Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/63876
Title: Newton's method for Monte Carlo--based residuals
Authors: Willert, J
Chen, X 
Kelley, CT
Keywords: Newton’s method
Monte Carlo simulation
JFNK methods
Neutron transport
Issue Date: 2015
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on numerical analysis, 2015, v. 53, no. 4, p. 1738-1757 How to cite?
Journal: SIAM journal on numerical analysis 
Abstract: We analyze the behavior of inexact Newton methods for problems where the nonlinear residual, Jacobian, and Jacobian-vector products are the outputs of Monte Carlo simulations. We propose algorithms which account for the randomness in the iteration, develop theory for the behavior of these algorithms, and illustrate the results with an example from neutronics.
URI: http://hdl.handle.net/10397/63876
ISSN: 0036-1429 (print)
1095-7170 (online)
DOI: 10.1137/130905691
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Citations as of Sep 18, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Sep 16, 2017

Page view(s)

33
Last Week
4
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.